Reply To: Got antibiotics from doctor, is this flu or?!

Home The Candida Forum Candida Questions Got antibiotics from doctor, is this flu or?! Reply To: Got antibiotics from doctor, is this flu or?!

#106678

stovariste
Member
Topics: 12
Replies: 116

Regarding first part of post, it was maybe same as your. but I think it was flu or something like that, more likely… but the side-effect of that two weeks later (I think it was related, and I was on seaside during weekend swimming and it can cause ear infection), after I was 90% better… I got ear infection… incredible ear pain, and today they did me an miringotomy (without ear tubes) just to let things get out of it, and I got even stronger antibiotic…

But, besides some bloating I did not have any side effects yet, I already took 2 pills of old (amoxicilin) and 1 pill of new one, stronger one… zinnat… I increased probiotics though… I am fighting back 😉

So our stories are not the same :), if I would not go to doctor my ear membrane would eventually broke (if i would survive that pain) so that infections can get out 🙂